Announcement

Collapse
No announcement yet.

Just got back from my Uro

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Myca
    replied
    I have been on Elmiron for about 8 years. Does nothing for me. But then again maybe it has and that is why my bladder looks better. Who knows? It's just so frustrating to find something that works. Now that my bladder looks okay, it seems it's my nerves that are shot. So how do you fix that. ARG!

    Leave a comment:


  • ads
    replied
    I would fire the uro you saw today or find another one, then fire him. Doctors can be fired as as we are the ones paying them. One could say our health insurance pays them, but we either go to work to earn the benefit of health insurance, which means giving up part of our live/time to get it. So, yes we are paying these doctors for a service and if they are not effective and don't perform at an acceptable level then they need to be let go.

    I wish you the best in finding a good uro. The ICN has a list of docs and you could also call the closest IC support group to your home as they are a great source of the truth regarding uros.

    ads

    Leave a comment:


  • Roxie2007
    replied
    HI Myca, I don't know your history......Are you not able to use Elmiron? I see you have tried all kinds of options. It's just SO difficult to find a good dr. and find the right treatment. I hope you are able to find a solution! Roxie

    Leave a comment:


  • Myca
    started a topic Just got back from my Uro

    Just got back from my Uro

    Man he couldn't be more of an ass. So unsympathetic and rude. I told him I had had th eBotox done by another doc (because I didn't think he did it) and I told him it didn't work on me and he says "Yeah I didn't think it would". All smug about it too. At least I tried it!

    Anyway, he said there basically isn't anything else he could do because we've done hydros, rescue instillations, and I've tried the Botox. So he put me on
    B&O Supposotories and Ketorolac. I got to the pharmacy and they informed me that the Ketorolac is so strong that if I take it more than 5 days consecutively I will develop renal failure. Great! Glad the doctor told me that.

    He also said that the last time he did a hydro in December that my bladder looked much better. Not as many hemoraghes and no lesions. Which is good.....but it makes me worried because I wonder if I am crazy. If it looks good, then why does it feel worse than ever? Am I crazy? Is it just a phantom pain now? Or is it a nerve thing?

    Help.
Working...
X